Finite codes over free binoids

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)505-518
Number of pages14
JournalJournal of Automata, Languages and Combinatorics
Issue numberVol.7
Publication statusPublished - 2002

Cite this

Finite codes over free binoids. / Jinbo, Shuuji.

In: Journal of Automata, Languages and Combinatorics, No. Vol.7, 2002, p. 505-518.

Research output: Contribution to journalArticle

@article{db16403353ad40a4bb49d903caabff5e,
title = "Finite codes over free binoids",
author = "Shuuji Jinbo",
year = "2002",
language = "English",
pages = "505--518",
journal = "Journal of Automata, Languages and Combinatorics",
number = "Vol.7",

}

TY - JOUR

T1 - Finite codes over free binoids

AU - Jinbo, Shuuji

PY - 2002

Y1 - 2002

M3 - Article

SP - 505

EP - 518

JO - Journal of Automata, Languages and Combinatorics

JF - Journal of Automata, Languages and Combinatorics

IS - Vol.7

ER -